| Model Number |
QRP8 |
| Medical Device Problem Code |
Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation confirmed the reported issue.The occlusion assembly was replaced and the pump passed all occlusion tests.Roller heads provided equal spin and resistance following repair.
Event or Problem Description
User reported a large discrepancy in occluders, which affected the pressure during the case.This event is considered reportable per spectrum medical's criteria; however, there was no patient harm related to this event.